promotion image of download ymail app
Promoted
Anonymous
Anonymous asked in HealthOptical · 2 months ago

This will seem stupid but please help! I have been putting ibuprofen gel around and on my eyelids. Now my eye hurts and is a bit blurry. ?

I have had really bad eyestrain recently that has kept me awake all night for nights on end (literally awake all night with the pain). I am waiting for my new glasses to arrive, and I could cope with the pain until I got a call from the opticians telling me my glasses were going to be delayed 5 weeks due to COVID-19. Then I started to get desperate. I had already been taking paracetamol and it had no effect on the pain. I tried co-codamol for three days (only taking it at night) and that didn't work either, so I bought some ibuprofen 5% gel and I found some ibuprofen 10% gel (max strength) in my house. About this around my eyes and on the headache. It worked and I slept fine. But I began to put more and more on, eventually smothering it on my eyelids. I knew this was bad, but every time I tried to sleep without it I couldn't, and I lay awake until I got desperate and went to get it. I know its really stupid. Now my right eye really hurts and I have areas of blurry vision. I read online that this boy went blind because of ibuprofen. Please help!

2 Answers

Relevance
  • 2 months ago

    Stop staring at the tv

    • Commenter avatarLog in to reply to the answers
  • Tavy
    Lv 7
    2 months ago

    Beyond stupid, you need to phone the Opticians or a Doctor for advice., Now.

    UK

    • Commenter avatarLog in to reply to the answers
Still have questions? Get answers by asking now.